# SDR ASAA2019011727834

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,915 hours, 11,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GOES OUT ON RESET. GROUNDED - YES. REF AMM 21-61-00-700-806-002, PERFORMED NR 1 PZTC BITE TEST FOUND TCV LOGGED AND RESET FAULT, NO FAULT FOUND ON NR 2 PZTC. RAN BOTH PACKS AT FULL COLD & FULL WARM FOR 30 MINUTES, REF AMM 21-61-00-700-807-002, RECALL TEST GOOD.
